# SDR FDEA201108093161

- Difficulty date: August 9, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N236FE
- Make and model: Boeing 727247
- Aircraft serial: 21330
- Aircraft time: 69,823 hours, 48,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510327
- Condition: Cracked
- Location: Bs 1323
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR, LT LOWER TORQUE BOX, AFT LOWER LIGHTING HOLE CRACKED, BS 1323.  CUT OUT DAMAGE (CRACK) IAW SRM 51-10-1 REV 103. REMOVED PREVIOUS REPAIR   DOUBLER IAW SRM 51-30-2.  FABRICATED DOUBLER TO INCLUDE BOTH REPAIRS IAW SRM 51-20-1 FIG. 7 AND 51-30-5.  INSTALLED REPAIR DOUBLER IAW SRM 51-30-2  AND 51-40-2 FIG 1.
